Open Access

Operator models associated with singular perturbations


Full Text

Coming Soon.





Article Information

TitleOperator models associated with singular perturbations
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 3, 1-21
MathSciNet MR1886462
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Henk de Snoo, Vladimir Derkach, and Seppo Hassi, Operator models associated with singular perturbations, Methods Funct. Anal. Topology 7 (2001), no. 3, 1-21.


BibTex

@article {MFAT174,
    AUTHOR = {de Snoo, Henk and Derkach, Vladimir and Hassi, Seppo},
     TITLE = {Operator models associated with singular perturbations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {3},
     PAGES = {1-21},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=174},
}


All Issues